# SDR MASA2024110600034

- Difficulty date: November 6, 2024
- Submitted: November 9, 2024
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 44,882 hours, 35,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER OVERHEAD FLOOD LIGHT ROW 21 INOP.  PLACED ON MEL
